# SDR 2006FA0001002

- Difficulty date: September 6, 2006
- Submitted: October 17, 2006
- Operation: General aviation
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: SR008
- Condition: Failed
- Location: Rt Mlg
- Part time: 4,482 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION ALL GEAR LIGHTS WENT OUT.  APPROX 5-10 INTO FLIGHT, NOTICED RT GREEN GEAR LIGHT WAS ON.  NO OTHER ABNORMAL LIGHTS NOTED.  40 MINUTES LATER LIGHT EXTINGUISHED.  TROUBLESHOT SYS BY RIGING ALL DOWN LOCK SWITCH WIRING AND SWITCH MOUNTED TO RT GEAR ACTUATOR AND AFTER COLD SOAKING FOUND SWITCH SR008 (DOWNLOCK SWITCH) HAD A 2.209 M OHM READING WHEN OPEN (SHOULD BE NO READING).  REPLACED MLG ACTUATOR WITH A RENTAL UNIT AND OPERATIONAL CHECKS WERE GOOD.  RESERVICED EMERGENCY PNEUMATIC GEAR EXTENSION.  (K)
